Jump to content
CrazyBoards.org

Recommended Posts

I have had no kundalini symptoms for over three years, but they are now back in full force. I don't know why. I thought I would be ok on a high dose of olanzapine (15mg). But it doesn't seem t stop it. I've been getting kriyas again. It is mainly jaw clenching and vibration, and eyes rolling up. Then the breathing rythyms, and almost going into a trance state. When I force it to stop through willpower, I get uncontrollable shaking for fifteen to twenty minutes. It mostly happens when I try to fall asleep, but can also happen while wide awake. Oddly I've had a major reduction in synchronicities and seeing numbers in the weeks leading up to this. I guess kundalini can happen regardless of whether I'm on antipsychotics or not. Lately also I've been praying to God, which I don't normally do. I wonder if that has something to do with it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...